Authors

Hannes Gernandt, Dorothea Hinsen

Abstract

We consider a class of infinite dimensional (distributed) pH systems which is invariant under Kirchhoff-type interconnections and prove exponential stability and a power balance equation for classical solutions. The results are illustrated for power networks that incorporate distributed transmission line models based on the telegraph equations.

Citation

  • Journal: SIAM Journal on Control and Optimization
  • Year: 2024
  • Volume: 62
  • Issue: 6
  • Pages: 2936–2962
  • Publisher: Society for Industrial & Applied Mathematics (SIAM)
  • DOI: 10.1137/22m1539174

BibTeX

@article{Gernandt_2024,
  title={{Stability and Passivity for a Class of Distributed Port-Hamiltonian Networks}},
  volume={62},
  ISSN={1095-7138},
  DOI={10.1137/22m1539174},
  number={6},
  journal={SIAM Journal on Control and Optimization},
  publisher={Society for Industrial & Applied Mathematics (SIAM)},
  author={Gernandt, Hannes and Hinsen, Dorothea},
  year={2024},
  pages={2936--2962}
}

Download the bib file

References